HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Vaccination & Immunization (http://www.healthboards.com/boards/vaccination-immunization/)
-   -   Gardasil causing rashes? Please advice (http://www.healthboards.com/boards/vaccination-immunization/712704-gardasil-causing-rashes-please-advice.html)

fwheng 09-15-2009 10:50 AM

Gardasil causing rashes? Please advice
 
Hi,

I receive my first Gardasil shot in July, and around 10 days after that, rashes broke out on my arms and legs. The rashes cease after 3-4 days. But it reoccur for two more times (these reoccurance was not as terrible as before) before I receive my second shot.

I did go to the doctor to be examined, and what they told me was, since it happen so many days after Gardasil, it couldn't be Gardasil. They blame it on any seafood that I ate (I only had two small shrimp a week after Gardasil and before this I had no problem on shrimps), or on the Jeans that I wore (How can I wear jeans on my arms???). And they told me that since the rashes is not all over my body, it couldn't be Gardasil...

My second shot was on 4th of Sept, and starting from 14th Sept, the rashes came back. However, this rashes seems to be quite terrible (like the first time it came). I had bumps all over my arms and it is really really itchy.

I dare not go back to the doctor because of their previous comments which made me feel is my fault for the rashes.

Did anyone encounter a similar incident?

Or anyone has any suggestion? I just need help...Thanks...

rudiraven 09-15-2009 02:53 PM

Re: Gardasil causing rashes? Please advice
 
There are a lot of side effects being reported by those receiving the Gardasil shots. Your rash could easily be one of the these. Do some research and find all the side effects. Doctors don't know about all of them. I wouldn't get the third shot if I were you :( Take care.

fwheng 09-15-2009 05:29 PM

Re: Gardasil causing rashes? Please advice
 
Thanks, and yes, I've searched through internet. Found a few similar cases, but it is not stated anywhere that one may get rashes after more than 10 days of getting a Gardasil shot. My third shot is supposed to be in December. I've already paid so much for the first two shots, that I just wanted to go for the third shot, but now am just worried of the rashes that came and go...

AlexaIn2006 09-26-2009 02:05 PM

Re: Gardasil causing rashes? Please advice
 
You should do more research on these vaccines. You know the Gardisil has an obscene amount of dangerous side effects? Also there are hundreds of strains and this vaccine *may* guard against two. Yep, only two. So the likeness that you have sex and get ones of those strains is slim. On top of top, most of the time, the body clears and heals itself from these strains from causing abnormal cells. Abnormal cells on top of that are not cancerous. You should research this, because you will find it isn't worth it.

Once you have cancerous cells *if* it came to that, many women, are able to naturally heal themselves without drugs. The kicker is, the drug manufacturer admits in the package insert that they have NO IDEA how long the vaccine will work for. Could not work at all, many a few months, a year? All of this against two strains out of hundreds that you are not likely to contract and if you did, it is extremely unlikely you would get cancer.

Report your side effects to VAERS.

noodles3 11-17-2009 10:23 AM

Re: Gardasil causing rashes? Please advice
 
I have read a report from someone who is now getting hives every week or so after receiving gardasil shots. Nothing in her prior history suggests this is anything other than a possible reaction to the gardasil vaccine.

I would also suggest you NOT get any other gardasil shots. It could very well be related. People are only beginning to put 2 and 2 together regarding side effects from this vaccine.


All times are GMT -7. The time now is 07:59 PM.